Advanced search
Add to list

A scaling equation with only non-measurable orthogonal solutions.

Jan Cnops (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Cnops, Jan. “A Scaling Equation with Only Non-Measurable Orthogonal Solutions.” PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 128, no. 7, 2000, pp. 1975–79.
APA
Cnops, J. (2000). A scaling equation with only non-measurable orthogonal solutions. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 128(7), 1975–1979.
Chicago author-date
Cnops, Jan. 2000. “A Scaling Equation with Only Non-Measurable Orthogonal Solutions.” PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 128 (7): 1975–79.
Chicago author-date (all authors)
Cnops, Jan. 2000. “A Scaling Equation with Only Non-Measurable Orthogonal Solutions.” PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 128 (7): 1975–1979.
Vancouver
1.
Cnops J. A scaling equation with only non-measurable orthogonal solutions. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. 2000;128(7):1975–9.
IEEE
[1]
J. Cnops, “A scaling equation with only non-measurable orthogonal solutions.,” PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 128, no. 7, pp. 1975–1979, 2000.
@article{171127,
  author       = {{Cnops, Jan}},
  issn         = {{0002-9939}},
  journal      = {{PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY}},
  language     = {{eng}},
  number       = {{7}},
  pages        = {{1975--1979}},
  title        = {{A scaling equation with only non-measurable orthogonal solutions.}},
  volume       = {{128}},
  year         = {{2000}},
}

Web of Science
Times cited: